Residual bounds of the nonlinear matrix equation X + A*F(X)A = Q Online publication date: Fri, 06-Jan-2017
by Ivan Popchev; Vera Angelova
International Journal of Data Science (IJDS), Vol. 1, No. 4, 2016
Abstract: In this paper, we consider the nonlinear matrix equation X + A*F(X)A = Q and we derive norm-wise non-local residual bounds for the accuracy of the solution obtained by an iterative algorithm. The residual bounds are derived using the method of Lyapunov majorants and the techniques of the fixed point principle. Two particular cases of the equation are considered in details and explicit expressions of the norm-wise non-local residual bounds are obtained as well. Numerical examples for the two, considered in the paper different cases of the nonlinear matrix function F(X) are provided to demonstrate the efficiency of the bounds proposed.
Online publication date: Fri, 06-Jan-2017
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Data Science (IJDS):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org